Smooth models of Thurston's pseudo-Anosov maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, p. 173-204
@article{ASENS_1982_4_15_1_173_0,
     author = {Gerber, Marlies and Katok, Anatole},
     title = {Smooth models of Thurston's pseudo-Anosov maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1982},
     pages = {173-204},
     doi = {10.24033/asens.1424},
     zbl = {0502.58029},
     mrnumber = {84e:58056},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1982_4_15_1_173_0}
}
Gerber, Marlies; Katok, Anatole. Smooth models of Thurston's pseudo-Anosov maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, pp. 173-204. doi : 10.24033/asens.1424. http://www.numdam.org/item/ASENS_1982_4_15_1_173_0/

[B-F-K] M. I. Brin, J. Feldman and A. Katok, Bernoulli Diffeomorphisms and Group Extensions of Dynamical Systems with Non-Zero Characteristic Exponents (Annals of Math., Vol. 113, 1981, pp. 159-179). | MR 82i:58042 | Zbl 0477.58021

[F-L-P] A. Fathi, F. Laudenbach and V. Poénaru, Asterisque, Vol. 66-67, Travaux de Thurston sur les surfaces (Séminaire Orsay).

[F] J. Franks, Anosov Diffeomorphisms (Proceedings of a Symposium in Pure Mathematics, Vol. 14, Global Analysis, A.M.S., 1970, pp. 61-93. | MR 42 #6871 | Zbl 0207.54304

[G] A. A. Gura, On Expansive Diffeomorphisms of the Torus (Math. notes, Vol. 18, No. 1, 1975, pp. 605-610. Translation from Russian). | MR 53 #6636 | Zbl 0319.58012

[K] A. Katok, Bernoulli Diffeomorphisms on Surfaces (Annals of Math., Vol. 110, 1979, pp. 529-547). | MR 81a:28015 | Zbl 0435.58021

[O-R] T. O'Brien and W. Reddy, Each Compact Orientable Surface of Positive Genus Admits an Expansive Homeomorphism (Pacific J. of Math., Vol. 35, No. 3, 1970, pp. 737-741). | MR 43 #2692 | Zbl 0187.44904

[O] D. Ornstein, Ergodic Theory, Randomness and Dynamical Systems, Yale University Press, 1974. | MR 56 #5836 | Zbl 0296.28016

[P] Ya. B. Pesin, Characteristic Lyapunov Exponents and Smooth Ergodic Theory (Russian Math. Surveys, Vol. 32, No. 4, 1977, pp. 55-114). | Zbl 0383.58011

[S] S. Smale, Differentiable Dynamical Systems (Bull. A.M.S., Vol. 73, 1967, pp. 747-817). | MR 37 #3598 | Zbl 0202.55202

[T] W. Thurston, On the Geometry and Dynamics of Diffeomorphisms of Surfaces, preprint. | Zbl 0674.57008